Script: /go/thread/view/126065/29592645/
oneSiteTemplate
 
Post Reply
New to dLife and Looking for Bydureon Answers
2 years ago  ::  Dec 18, 2012 - 1:35PM #1
dneglia
Posts: 4
type2
I am new to this site as a Type 2 Diabetic.  I have tried Metformin and Trajenta.  I have now been put on Budureon once a week shots.  My numbers dropped from thr 150's to the 120's and so has my weight dropped, 7 lobs in three weeks.

Just one problem.  After the third shot I noticed all the injection areas were a little raised and itchy.  Also, after three weeks I began to have digetive problems, severe reflex.

I did call my doctor and was told these are normal side effects.  Because this is a relatively new med, does anyone have any input or experience they can share.

Thanks

Debbie
Jump Menu:
    Online :: 0 registered and 4 guests
    No registered users viewing

Welcome

    Welcome to the dLife Community

    Share your story and connect with others

    All About You! In three simple steps create your own mydLife page and share with the diabetes community.

    Connect With Others! Browse member profiles and meet other people with diabetes, just like you!

    Join Groups! Find a group that matches your interests, or create your own group and invite others.

    Share Your Story! Write your own diabetes blog and share your successes, frustrations, and tips on living with diabetes.

"How To" Tutorials

    Calendar